zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the age-dependent population dynamics with delayed dependence of the structure. (English) Zbl 1239.35163
Summary: The paper deals with the description of the a model of the population with delayed dependence of the structure. We present the proof of the existence and the uniqueness of the solution of this problem.

35Q92PDEs in connection with biology and other natural sciences
92D25Population dynamics (general)
35A01Existence problems for PDE: global existence, local existence, non-existence
35A02Uniqueness problems for PDE: global uniqueness, local uniqueness, non-uniqueness
Full Text: DOI
[1] Mckendrick, A. G.: Application of mathematics to medical problems. Proc. edinb. Math. soc. 44, 98-130 (1926) · Zbl 52.0542.04
[2] Gurtin, M. E.; Maccamy, R. C.: Non-linear age-dependent population dynamics. Arch. ration. Mech. anal. 54, 281-300 (1974) · Zbl 0286.92005
[3] Busoni, G.; Palczewski, A.: Dynamics of a two sex population with gestation period. Appl. math. (Warsaw) 27, No. 1, 21-34 (2000) · Zbl 0990.92031
[4] M. Wa zewska-Czy zewska, A. Lasota, Matematyczne problemy dynamiki układu krwinek czerwonych, Roczniki PTM, Matematyka Stosowana, (1976), VI, 23--40
[5] Marchuk, G. I.: Mathematical models in immunology. (1983) · Zbl 0556.92006
[6] Foryś, U.: Biological delay systems and the Mikhailov criterion of stability. J. biol. Syst. 12, No. 1, 1-16 (2001)
[7] Leszczyński, H.; Zwierkowski, P.: Existence of solutions to generalized von foerster equations with functional dependence. Ann. polon. Math. 83, No. 3, 201-210 (2004) · Zbl 1109.35118
[8] łoskot, K.: Bounded solutions of a system of partial differential equations describing interacting cell populations. Bull. Polish acad. Sci. math. 42, No. 4, 315-343 (1994) · Zbl 0826.35130
[9] Haribash, N.: Delayed von foerster equation. Univ. iagel. Acta math. 39, 239-248 (2001) · Zbl 1001.35120
[10] Forystek, E.: On the system of nonlinear von foerster equations. Univ. iagel. Acta math. 38, 199-204 (2000) · Zbl 1012.35084
[11] Bielecki, A.: Une remarque sur la méthode de Banach - caciopoli - Tikhonov dans la théorie des équations différentielles ordinaires. Bull. acad. Pol sci. 4, 261-268 (1956) · Zbl 0070.08103
[12] Arino, O.; Hbid, M. L.; Dads, E. Ait: Delay differential equations and applications. (2006) · Zbl 1116.34002
[13] A.L. Dawidowicz, A. Poskrobko, Age-dependent population dynamics with the delayed argument, Progress in Nonlinear Differential Equations and their Applications, vol. 75, pp. 165--174 · Zbl 1207.35094